# SDR AALA20120113TUL20

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 34,749 hours, 16,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT DOOR JAMB WEB UNDER RIGHT TIE-DOWN TRACK, STATIONS 1215 LONGERON 28 RIGHT.  REMOVED AND REPLACED WEB SECTION PER AARD 53-10-00-24.
